# SDR CALA2013111392891

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 73,704 hours, 10,225 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON, BUT DO NOT STAY ON FOR ONE MINUTE.  LOCATED AT LT & RT SIDES OF SEAT ROWS 19 THRU 30, & AT THE RT CEILING FROM ROWS 22 THRU 30.  REPLACED BATTERY CHARGER.
